MAUDE Adverse Event Report: TORNIER S.A.S. AEQUALIS¿ ASCEND¿ FLEX; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

TORNIER S.A.S. AEQUALIS¿ ASCEND¿ FLEX; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Catalog Number MWF103
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/23/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Devices were never sent out for use so therefore are not available for evaluation.If additional information becomes available, it will be provided on a supplemental report.
 
Event or Problem Description
It has been reported that the patient was under anesthesia and the products needed for surgery didn't arrive to the hospital, so the procedure couldn't be performed.The patient will need another medical intervention.

Brand Name
AEQUALIS¿ ASCEND¿ FLEX
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
TORNIER S.A.S.
161 rue lavoisier
montbonnot saint-martin 38330
FR  38330
Manufacturer (Section G)
TORNIER S.A.S.
161 rue lavoisier
montbonnot saint-martin 38330
FR   38330
Manufacturer Contact
nathe hendricks
1023 cherry rd
memphis, TN 38117
9014516318
MDR Report Key13056597
Report Number3000931034-2021-00358
Device Sequence Number1609045
Product Code LXH
UDI-Device Identifier03700386974915
UDI-Public03700386974915
Combination Product (Y/N)N
Initial Reporter CountrySP
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 12/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMWF103
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/24/2021
Initial Report FDA Received Date12/21/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexUnknown